# SDR QXEA200501092

- Difficulty date: July 1, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 17,181 hours, 24,744 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23088008
- Part serial: 252
- Condition: Inoperative
- Location: Nr 2
- Part time: 993 hours, 1,528 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 DC GENERATOR CAUTION ILLUMINATED.  CYCLED ON AND OFF TWICE BEFORE RETURNING TO GATE. MAINTENANCE REMOVED AND REPLACED NR 2 DC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
